Jump to content

Search the Community

Showing results for tags 'switch'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Events, controversies, actions
    • In the media
    • Success stories: Recovery from withdrawal
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 4 results

  1. I'm on day 5 without paxil. I switched it out for 20 mg prozac. I am hoping to drop to 10 mg prozac and stay there for a few months to get acclimated and then taper the prozac. Mostly I'm on here because I was absolutely terrified at how this would go and 2 to see how it has gone for others. It took me 3 rather horrific years to get off 4 mg ativan and I was very afraid I had put myself in the same boat when I started paxil. It turns out tho that what really contributed to the difficulty of the benzo taper were hormonal challenges. Those are finally resolved. So I decided to give getting of paxil a shot. Despite all of the fear, I'm on day 5 without paxil, and while I do have some symptoms it is not like I feared. Thanks for having me Wwwi
  2. Junglechicken

    Switching from Escitalopram to Citalopram

    What are people's experiences of doing this? I was anticipating not too many repercussions given how chemically similar they are. My plan would be to switch from 2.5 mg Escitalopram to 5mg Citalopram. Is it wise to do it this way, or should I do it differently? Thanks guys, JC
  3. Hi everyone! Well, here is my story ... I am a 21 year old female, and I have been on Paxil since I was 6 years old, and have maintained on about 40-60mg ever since. I was put on Paxil due to my anxiety disorder and OCD, as I refused to eat in a school cafeteria and would be in a sheer panic everyday about going to school. Apparently they tried to put me on Zoloft at some point early on, but it gave me headaches and nausea, so that is why Paxil was chosen. The Paxil worked wonders for me, and I was able to go to school and live a very normal and happy childhood. In 2010, I was diagnosed with Chronic Lyme disease that was making me feel pretty ill. I saw a Lyme specialist in 2011, and he suggested that I stop taking Paxil. It was attempted to switch my medication to another SSRI (I do not remember what it was), and I ended up with Serotonin Syndrome and had to go to the hospital. While following one Lyme doctor's protocol, I was taking over 25 pills and supplements a day, and I accidentally forgot to take my Paxil for a few days in a row. As you all probably know, I began experiencing severe withdrawl from stopping my medication cold-turkey. I could barely stand up unsupported, I had severe dizziness and nausea, I was light-headed and weepy, and I didn't eat for about three days, I just layed in my bed in the dark and slept and cried. My mom thought that I may have been experiencing what is called a "Herxheimer Reaction," which is a periodic exacerbation of symptoms in response to treatment. We later realized that I had been off of my medication for about 3-5 days, and I immediately started taking my Paxil again and was feeling back to my old self within a day. I experienced some depression and anxiety when my Lyme was diagnosed, and my Paxil dosage was raised to about 80mg for a time. I also experienced some patterns of disordered eating while on some strict diets to help my Lyme's, but for the past 3 or 4 years, I have basically been anxiety and depression free. Anyways! I was talking to my Psychiatrist this week, and I mentioned how I have been trying to lose some weight, as I have become quite unhappy with my body. She mentioned that Paxil may very well be causing my metabolism to be slow, and suggested I switch to Lexapro. Thinking ahead about 6-8 years, I asked her if Lexapro would be something I would be able to take during pregnancy one day, as I already knew Paxil would not be safe for having children one day. She said that when I want to have children, I would probably be switched to Zoloft, so I suggested that we just start there, instead of making me change medication again, to which she agreed. I am a bit scared of switching from Paxil to Zoloft, due to the bad experience I had when forgetting to take my medication before, as well as the experience with Serotonin Syndrome. I am afraid of experiencing withdrawl, and all of the horror stories I have heard about. I am also scared that if the Zoloft doesn't work from me or I am having a hard time, that I will try to go back on Paxil and it will not work anymore. So I joined this site to hopfully learn about anyone else's experience with changing from Paxil to another medication, specifically Zoloft. So far, here is the plan.... Week 1: Drop 10mg of Paxil (watch for withdrawl) 30mg Paxil morning, 10mg Paxil night Week 2: Add Zoloft (watch for reaction to Zoloft) 30mg Paxil morning, 10mg Paxil and 25mg Zoloft night Week 3: 20mg Paxil morning, 10mg Paxil and 50mg Zoloft night Week 4: 20mg Paxil morning, 75mg Paxil night Week 5: 10mg Paxil and 50mg Zoloft morning, 50mg Zoloft night
  4. Hello, I have been following this forum since I (regretibly) stopped taking Pristiq because I was trying to lower my costs and started taking Cymbalta. I recently (June 23rd) went to my Primary Dr who out me on Pristiq, and discussed options with him. We talked about Cymbalta, he made it sound like a good alternative to Pristiq and again, I was looking to save money and find a generic SNRI. The last 4 days have been miserable, he told me to stop taking Pristiq (even when I suggested lowering from 100 to 50mg first) and start Cymbalta, 30mg. I am at the point where I just want to go back on Pristiq, saving some money is not worth this feeling. I called Dr and was told I would have to set appt to see him again to go back on Pristiq, which I do have prescription for and refills. I just moved to another state and flying back there is not an option. And considering the way I was taken off one and put on the other, he will simply tell me the same thing. Has anyone had experience with starting an AD then switching back to your initial AD without any issues? Any advice would be appreciated, considering my Dr. wont even discus this with a simple phone call! Thank you in advance!! Echo
×

Important Information

By using this site, you agree to our Terms of Use.